JMI cover

Journal of Mathematical Inequalities

Volume: 10

Year: 2016


Issue: 3 (September, 2016)
Article number / DOI Authors / Title Pages Abstract Article
10-49 Saad Ihsan Butt, Josip Pečarić, Marjan Praljak: Reversed Hardy inequality for C-monotone functions 603–622 View View
10-50 Alexander Meskhi, Muhammad Asad Zaighum: Weighted Kernel Operators in Lp(x)(ℝ+) spaces 623–639 View View
10-51 Jian Liu: A geometric inequality with applications 641–648 View View
10-52 Zhanfei Zuo, Chunlei Tang, Xiaochun Chen, Liangwei Wang: Jordan-von Neumann type constant and fixed points for multivalued nonexpansive mappings 649–657 View View
10-53 Yue Hu, Yueshan Wang: Weighted norm inequalities for Toeplitz type operator associated to singular integral operator with non-smooth kernel 659–673 View View
10-54 Mamoru Nunokawa, Janusz Sokół: On certain analytic functions 675–685 View View
10-55 Emina I. Milovanović, Miloš R. Popović, Ružica M. Stanković, Igor Ž. Milovanović: Remark on ordinary and Randić energy of graphs 687–692 View View
10-56 Xiaosong Liu, Songxiao Li: Boundedness from below of composition operators on α-logarithmic Bloch spaces 693–701 View View
10-57 Çetin Yildiz: New inequalities of the Hermite-Hadamard type for n-time differentiable functions which are quasiconvex 703–711 View View
10-58 Haisong Cao, Junliang Wu: Reverses and variations of Young's inequalities with Kantorovich constant 713–723 View View
10-59 K. Murali, K. M. Nagaraja: Schur convexity of Stolarsky's extended mean values 725–735 View View
10-60 Ashish Bansal, Ajay Kumar: Heisenberg uncertainty inequality for Gabor transform 737–749 View View
10-61 Gaopeng Xu, Zhong Bo Fang: A new Ostrowski type inequality on time scales 751–760 View View
10-62 A. O. Baiarystanov, L. E. Persson, S. Shaimardan, A. Temirkhanova: Some new Hardy-type inequalities in q-analysis 761–781 View View
10-63 S. Sivasubramanian, R. Sivakumar: Initial coefficient bound for m-fold symmetric bi-λ-convex functions 783–791 View View
10-64 Yingxiong Xiao: Some Hardy inequalities on the sphere 793–805 View View
10-65 Ai-Jun Li, Yingying Lou, Yurong Ji: A Poincaré-type inequality on the Euclidean unit sphere 807–817 View View
10-66 Huda A. Al-Kharsani, Árpád Baricz, Tibor K. Pogány: Starlikeness of a cross-product of Bessel functions 819–827 View View
10-67 Janusz Sokół, Paweł Witowicz: On an application of Vietoris's inequality 829–836 View View
10-68 Pingyan Chen, Soo Hak Sung: Generalized Marcinkiewicz-Zygmund type inequalities for random variables and applications 837–848 View View
10-69 Branko Malešević, Milica Makragić: A method for proving some inequalities on mixed trigonometric polynomial functions 849–876 View View
10-70 Artion Kashuri, Rozana Liko: Some new results of two open problems related to integral inequalities 877–883 View View
10-71 József Sándor: On D'Aurizio's trigonometric inequality 885–888 View View
10-72 Zhong-Qi Xiang: New inequalities for g-frames in Hilbert C-modules 889–897 View View
10-73 Daeshik Choi: A remark on “Inequalities for the Frobenius norm” 899–900 View View